The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (256 KB) | Metadata | Table of Contents | ZAA summary
Volume 37, Issue 4, 2018, pp. 377–388
DOI: 10.4171/ZAA/1619

Published online: 2018-10-18

Legendre Forms in Reflexive Banach Spaces

Felix Harder[1]

(1) Brandenburgische Technische Universität Cottbus, Germany

Legendre forms are used in the literature for second-order sufficient optimality conditions of optimization problems in (reflexive) Banach spaces. We show that if a Legendre form exists on a reflexive Banach space, then this space is already isomorphic to a Hilbert space.

Keywords: Legendre form, second-order optimality conditions, Hilbertizable space, quadratic form, coercive bilinear form

Harder Felix: Legendre Forms in Reflexive Banach Spaces. Z. Anal. Anwend. 37 (2018), 377-388. doi: 10.4171/ZAA/1619